MAUDE Adverse Event Report: APPLIED MEDICAL C4121, 45CM GRASPER REPOS CART, 10/BX; NWV

APPLIED MEDICAL C4121, 45CM GRASPER REPOS CART, 10/BX; NWV
Model Number C4121
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/15/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation but lot # is provided.A device history report is to be reviewed by engineering.A follow-up report will be sent once the results have been analyzed.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.This report is to follow-up to maude report# mw5059013.
 
Event or Problem Description
Laparoscopic colon case - "during md's laparoscopic colon case a portion of a laparoscopic grasper tip fell off (one side of grasper tip appeared frayed and worn after it was in use).Grasping tips were both intact upon opening package.The piece was found and pulled out.Two graspers were used.Unsure which failed, so both are being reported." patient status unknown.
 
Additional Manufacturer Narrative
Investigation summary: the incident product was not returned for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the incident.A review of the manufacturing records indicates this lot passed all manufacturing and quality inspections.  all graspers undergo a 100% visual and functional inspection during the manufacturing and assembly process.Although the root cause of your experience could not be determined, applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary.This report is to follow up with medwatch# mw5059013.

Brand Name
C4121, 45CM GRASPER REPOS CART, 10/BX
Common Device Name
NWV
Manufacturer (Section D)
APPLIED MEDICAL
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5469416
Report Number2027111-2016-00176
Device Sequence Number18902344
Product Code NWV
UDI-Device Identifier00607915116873
UDI-Public(01)00607915116873(17)180408(30)01(10)1244657
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/08/2018
Device Model NumberC4121
Device Catalogue Number100864101
Device Lot Number1244657
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/29/2016
Supplement Report FDA Received Date06/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1